Is weight gain a normal side effect of Keppra?

Question is Closed Report Mark as Favorite

Answers (2)

13 Oct 2009

Weight gain is not a known side effect of Keppra. It does not however mean that it can't cause weight gain.

http://www.drugs.com/sfx/keppra-side-effects.html

The reviews don't give any indication of weight gain as a side effect either.

http://www.drugs.com/comments/levetiracetam/keppra.html

Votes: +0

13 Oct 2009

sppath; Yes, unfortunately weight gain is a side affect of any anti-seizure medication. But you have to weigh the good with the bad. If it is really helping your seizures then the Dr can work with you on keeping your weight down. If it is not really helping then it is time to call the Doc and get in there to try something else. Good Luck

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How many people on here taking Lamictal have gained weight on it?

I was just started on this, and my dr. promised me that weight gain was not a side effect. I've read some user reviews and some are reporting ...

4 answers 27 Sep 2009

Metformin - 1000mg x2 day has it caused any weight gain with anyone?

A1C normal for 4 years, should I ask doc to reduce cause I feel I'm gaining weight the longer I'm taking it, but I have no other side ...

4 answers 3 Dec 2012

Is weight gain a normal side effect whilst taking prozac?

my weight has shot up so much recently and seems to coincide with my medication being put up from 1 to 2 capsules a day . ive been on prozac for many ...

5 answers 29 Apr 2013

Cymbalta and Weight Gain?

I am wondering if Cymbalta has the side effect of weight Gain , I suffer with Anxiety I only take 30 mg and don't feel good at all on this dose ...

3 answers 8 Oct 2013

Clomipramine - weight gain or weight loss?

I have just been given clomipramine by my doctor to treat OCD and I have been looking up the side effects. I am really concerned about the weight one ...

1 answer 9 May 2014